Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness of embeddings of certain induced modules


Author: J. Lepowsky
Journal: Proc. Amer. Math. Soc. 56 (1976), 55-58
DOI: https://doi.org/10.1090/S0002-9939-1976-0399195-4
MathSciNet review: 0399195
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A theorem of D.-N. Verma on the uniqueness of embeddings of certain algebraically induced modules is generalized from the case of Borel subalgebras of semisimple Lie algebras to the case of arbitrary parabolic subalgebras.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399195-4
Keywords: Parabolic subalgebras, algebraically induced modules, Verma modules
Article copyright: © Copyright 1976 American Mathematical Society